VALIDITY OF THE NONLINEAR POISSON-BOLTZMANN EQUATION

被引:2
|
作者
BALAZS, NL
机构
关键词
D O I
10.1063/1.1706205
中图分类号
O3 [力学];
学科分类号
08 ; 0801 ;
摘要
引用
收藏
页码:1259 / 1261
页数:3
相关论文
共 50 条
  • [1] VALIDITY AND LIMITATIONS OF NONLINEAR POISSON-BOLTZMANN EQUATION
    OLIVARES, W
    MCQUARRI.DA
    FEDERATION PROCEEDINGS, 1974, 33 (05) : 1448 - 1448
  • [2] THE NONLINEAR POISSON-BOLTZMANN EQUATION
    LAMPERT, M
    NATURE, 1985, 315 (6015) : 159 - 159
  • [3] Nonlinear electrostatics: the Poisson-Boltzmann equation
    Gray, C. G.
    Stiles, P. J.
    EUROPEAN JOURNAL OF PHYSICS, 2018, 39 (05)
  • [4] MODIFIED NONLINEAR POISSON-BOLTZMANN EQUATION
    KAPLAN, JI
    ABSTRACTS OF PAPERS OF THE AMERICAN CHEMICAL SOCIETY, 1993, 205 : 73 - COLL
  • [5] Nonlinear Poisson-Boltzmann equation in spherical symmetry
    Vishnyakov, V. I.
    Dragan, G. S.
    Evtuhov, V. M.
    PHYSICAL REVIEW E, 2007, 76 (03):
  • [6] SOLUTION OF NONLINEAR POISSON-BOLTZMANN EQUATION FOR A SPHERE
    MARTYNOV, GA
    COLLOID JOURNAL OF THE USSR, 1976, 38 (06): : 995 - 1000
  • [7] The Poisson-Boltzmann Equation
    Lamm, Gene
    REVIEWS IN COMPUTATIONAL CHEMISTRY, VOL 19, 2003, 19 : 147 - 365
  • [8] Integral equation approach for solving the nonlinear Poisson-Boltzmann equation
    Yoon, BJ
    JOURNAL OF COLLOID AND INTERFACE SCIENCE, 1997, 192 (02) : 503 - 504
  • [9] SOLUTION OF UNIDIMENSIONAL NONLINEAR POISSON-BOLTZMANN EQUATION - COMMENT
    SIGAL, VL
    SEMENIKHIN, NM
    JOURNAL OF CHEMICAL PHYSICS, 1974, 61 (05): : 2170 - 2171
  • [10] The finite element approximation of the nonlinear Poisson-Boltzmann equation
    Chen, Long
    Holst, Michael J.
    Xu, Jinchao
    SIAM JOURNAL ON NUMERICAL ANALYSIS, 2007, 45 (06) : 2298 - 2320